# SDR ASAA2018110526728

- Difficulty date: November 5, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 13,338 hours, 4,489 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Power Unit
- Part number: 1152464265
- Part serial: 115246404942
- Condition: Failed
- Location: E&E Bay
- Part time: 13,338 hours, 4,489 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START ON DC POWER, WITH FAULT LIGHT. STARTS NORMALLY WITH EXTERNAL POWER CONNECTED. GROUNDED - YES. APU BITE PER FIM 49-60 TASK 801 SHOWED FAULT 49-41249 START CONVERTER UNIT SHOWS LOW BATTERY POWER LOGGING FOR EACH START ATTEMPT. ALSO FAULT 49-41297 START POWER UNIT SHOWS INTERNAL FAILURE LOGGING AS MAINT HISTORY LEVEL FAULT. T/S FOR FAULT 49-41249 PER FIM 49-40 TASK 822, BATTERY VOLTAGE AND WIRING CHECKS GOOD. REMOVED APU START POWER UNIT REF AMM 49-41-71-000-801. FOUND POTTING COMPOUND ON, AROUND, AND UNDERNEATH GROUND WIRE RING TERMINAL. CLEANED SPU RING TERMINAL AND REPLACED APU SPU PER AMM 49-41-71-400-801, OPS NORMAL.
